# SDR QXEA0200101

- Difficulty date: January 18, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 9,934 hours, 13,978 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Broken
- Location: Ice Shield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BROKEN NUT PLATE FOR ICE SHIELD ON LT SIDE OF AIRCRAFT AT STATION X274.000 AND Z144.0.  REPAIRED IAW DHC-8 SRM 51-40-11.
